# SDR SWAA2023071757570

- Difficulty date: June 8, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N8542Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63581
- Aircraft time: 19,473 hours, 9,653 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND POWER DO BROKEN OUT ON DOUBLER AT 6 O'CLOCK POSITION GROUND POWER DOOR BROKEN OUT ON DOUBLER AT 6 O'CLOCK<[01] ACCOMPLISHED REPAIR OF EXTERNAL POWER RECEPTACLE CUTOUT DAMAGE AT LOWER CENTER AREA AS PER SRM 53-10-15-2R-4 DWG# 141A8701.;[02] VERIFIED STEP 1
